# SDR ASAA2014021706881

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 15,275 hours, 4,577 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF INOPERATIVE, WOULD NOT TRANSMIT OR RECEIVE.  ACFT GROUNDED.  CYCLED POWER ON NR 1 HF TRANSCIEVER IAW FIM 23-11-TASK 801 & 806.  BITE CHECKED GOOD.  NO FAULTS NOTED.  NO HISTORY 60 DAYS.
